Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 363, Number 8

All articles in this issue are freely accessible.

Einstein solvmanifolds and the pre-Einstein derivation
Y. Nikolayevsky.
Trans. Amer. Math. Soc. 363 (2011), 3935-3958
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2792974
The Bergman projection and weighted $C^{k}$ estimates for the canonical solution to the $∂$ problem on non-smooth domains
Dariush Ehsani.
Trans. Amer. Math. Soc. 363 (2011), 3959-3975
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2792975
Surfaces of bounded mean curvature in Riemannian manifolds
Siddhartha Gadgil and Harish Seshadri.
Trans. Amer. Math. Soc. 363 (2011), 3977-4005
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2792976
Boundary behavior of superharmonic functions satisfying nonlinear inequalities in uniform domains
Kentaro Hirata.
Trans. Amer. Math. Soc. 363 (2011), 4007-4025
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2792977
On the CR–Obata theorem and some extremal problems associated to pseudoscalar curvature on the real ellipsoids in $\mathbb{C}^{{}n+1}$
Song-Ying Li and MyAn Tran.
Trans. Amer. Math. Soc. 363 (2011), 4027-4042
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2792978
On quasiconformal self-mappings of the unit disk satisfying Poisson’s equation
David Kalaj and Miroslav Pavlović.
Trans. Amer. Math. Soc. 363 (2011), 4043-4061
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2792979
About boundary values in $A(Ω)$
Piotr Kot.
Trans. Amer. Math. Soc. 363 (2011), 4063-4079
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2792980
Splitting and gluing lemmas for geodesically equivalent pseudo-Riemannian metrics
Alexey V. Bolsinov and Vladimir S. Matveev.
Trans. Amer. Math. Soc. 363 (2011), 4081-4107
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2792981
Some metrics on Teichmüller spaces of surfaces of infinite type
Lixin Liu and Athanase Papadopoulos.
Trans. Amer. Math. Soc. 363 (2011), 4109-4134
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2792982
Sharp results in the integral-form John–Nirenberg inequality
L. Slavin and V. Vasyunin.
Trans. Amer. Math. Soc. 363 (2011), 4135-4169
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2792983
Slow escaping points of meromorphic functions
P. J. Rippon and G. M. Stallard.
Trans. Amer. Math. Soc. 363 (2011), 4171-4201
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2792984
Duality for Borel measurable cost functions
Mathias Beiglböck and Walter Schachermayer.
Trans. Amer. Math. Soc. 363 (2011), 4203-4224
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2792985
Hausdorff measures and functions of bounded quadratic variation
D. Apatsidis, S. A. Argyros and V. Kanellopoulos.
Trans. Amer. Math. Soc. 363 (2011), 4225-4262
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2792986
Symmetric roots and admissible pairing
Robin de Jong.
Trans. Amer. Math. Soc. 363 (2011), 4263-4283
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2792987
A uniform estimate for positive solutions of semilinear elliptic equations
G. Fusco, F. Leonetti and C. Pignotti.
Trans. Amer. Math. Soc. 363 (2011), 4285-4307
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2792988
Algebras with cycle-finite Galois coverings
José A. de la Peña and Andrzej Skowroński.
Trans. Amer. Math. Soc. 363 (2011), 4309-4336
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2792989
On quadratic families of CM elliptic curves
Ritabrata Munshi.
Trans. Amer. Math. Soc. 363 (2011), 4337-4358
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2792990
Root polytopes, triangulations, and the subdivision algebra. I
Karola Mészáros.
Trans. Amer. Math. Soc. 363 (2011), 4359-4382
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2817421
On the Cartan matrix of Mackey algebras
Serge Bouc.
Trans. Amer. Math. Soc. 363 (2011), 4383-4399
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2792992
On the bicanonical morphism of quadruple Galois canonical covers
Francisco Javier Gallego and Bangere P. Purnaprajna.
Trans. Amer. Math. Soc. 363 (2011), 4401-4420
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2792993
An analogue of Cobham’s theorem for fractals
Boris Adamczewski and Jason Bell.
Trans. Amer. Math. Soc. 363 (2011), 4421-4442
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2792994
A Batalin-Vilkovisky algebra morphism from double loop spaces to free loops
Luc Menichi.
Trans. Amer. Math. Soc. 363 (2011), 4443-4462
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2792995
The Grone-Merris Conjecture
Hua Bai.
Trans. Amer. Math. Soc. 363 (2011), 4463-4474
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2792996
The image of the map from group cohomology to Galois cohomology
M. Tezuka and N. Yagita.
Trans. Amer. Math. Soc. 363 (2011), 4475-4503
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2792997